Affordable Access

Publisher Website

Generalized gamma variables with drought application

Authors
Journal
Journal of the Korean Statistical Society
1226-3192
Publisher
Elsevier
Publication Date
Volume
37
Issue
1
Identifiers
DOI: 10.1016/j.jkss.2007.09.002
Disciplines
  • Earth Science
  • Geography

Abstract

Abstract Gamma distributions are some of the most popular models for hydrological processes. Motivated by drought applications, we derive the exact distributions of the product X 1 X 2 and the quotient X 1 / X 2 when X 1 and X 2 are independent generalized gamma random variables. An application of the results is provided to drought data from Nebraska.

There are no comments yet on this publication. Be the first to share your thoughts.